Patient on chemotherapy had decreased vision

Chief Complaint A 57 y/o female presents with decreased vision. History She is on chemotherapy for cervical cancer and suddenly started complaining of decreased vision and headache. Examination On examination, the best-corrected visual acuity was 15/25 in R) and 20/30 in LE. Fundus examination was normal. Treatment What should be done now?

(Edited)
LikeAnswersShare

PATIENT FEMALE 57 YEAR-OLD HAVING CERVICAL CA ON CHEMOTHEPHY STARTED SUDEN DECRESASE OF VISION HOWEVER FUNDUS IS NORMAL CHEMOTHEPHY CAUSES DRY EYE ONE HAS TO DONANT SEGMENT EXAMINATION AND SLIT LAMP EAMINATION TO EXCLUDE KERATAPATHY AND IRIDOCYCLITIS WHICH COULD BE CAUSE OF DECREASE BVISION IN PRESENCE OF NORMAL FUNDUS

VISION..DETEREIORATION ..AFTER..CHEMOTHERAPY.. ? CHEMOTHERAPY.. INDUCED.. RETINOPATHY.. KERATOPATHY..

Diseases Related to Discussion

Cases that would interest you